# SDR FDEA2020021850343

- Difficulty date: February 15, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 82,883 hours, 17,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Test Switch
- Component: Test Switch
- Component part number: 26C175282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE BOTTLE PRESSURE TEST SWITCH WILL NOT TEST.    RELAMPED AND OPS CHECKED GOOD I.A.W. M.M.  25-61-04-5-0.
